# SDR IPXA2022033080679

- Difficulty date: March 30, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 71,656 hours, 14,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** EMER LT BAT 1 LO MESSAGE DURING PREFLIGHT.REMOVED AND REPLACED EMERGENCY LIGHT SYSTEM BETTERY PER AMM 33-51-01. OPERATIONAL TEST PER AMM 33-51-01-700-802. TEST PASSED. THIS CLEARS 777307.
